# SDR CHQA201100469

- Difficulty date: November 16, 2011
- Submitted: December 5, 2011
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 25,077 hours, 20,398 cycles
- Engine: Allsn AE3007A
- Engine time: 15,825 hours, 14,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14523052005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DENT WAS FOUND ON THE LEFT FUSELAGE SKIN ON STRINGER 11L BETWEEN FRAME 23 AND FRAME 24.  MAINTENANCE REPAIRED THE SKIN ON STRINGER 11L BETWEEN FRAME 23 AND FRAMES 24 IN ACCORDANCE WITH ETD 2011-145-108265.
